# SDR 99ZZZX1612

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Warner Propeller and Governor Company LLC, repair station W59R659N
- Make and model: Piper PA-28-140
- Propeller: Snsnch M74DM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Bent
- Location: Forward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR 'POLISH AND CLEAN-UP'.  UPON FURTHER INSPECTION, THE PROPELLER WAS FOUND SEVERELY CORRODED, BENT, AND UNDER LIMITS, .200 INCH AT THE 33.3 INCH STATIONS.  PROPELLER RETURNED TO CUSTOMER RED FLAGGED.
